Alert archive / Ohio / Frost Advisories in 2014

Frost Advisory 1, NWS Cleveland, OH

May 17, 201428 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this frost advisory at May 17, 2014, 3:12 PM EDT for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 18, 2014, 1:00 AM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 17, 2014, 3:12 PM EDT (19:12 UTC)
In effect from
May 18, 2014, 1:00 AM EDT
Expired
May 18, 2014, 9:00 AM EDT
In force
8 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
463 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

944 
WWUS71 KCLE 171912
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
312 PM EDT SAT MAY 17 2014


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180315-
/O.NEW.KCLE.FR.Y.0001.140518T0500Z-140518T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
312 PM EDT SAT MAY 17 2014

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY.

* TEMPERATURES...DROPPING INTO THE MID 30S OVERNIGHT.

* TIMING...LATE TONIGHT INTO THE FIRST FEW DAYLIGHT HOURS SUNDAY MORNING.

* IMPACTS...DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE
COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
2 follow-up statements
041 
WWUS71 KCLE 180121
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 PM EDT SAT MAY 17 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180930-
/O.CON.KCLE.FR.Y.0001.140518T0500Z-140518T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
921 PM EDT SAT MAY 17 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EDT
SUNDAY...

* TEMPERATURES...DROPPING INTO THE MID 30S OVERNIGHT.

* TIMING...LATE TONIGHT INTO THE FIRST FEW DAYLIGHT HOURS SUNDAY 
  MORNING.

* IMPACTS...DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$
563 
WWUS71 KCLE 180720
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
320 AM EDT SUN MAY 18 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-181300-
/O.CON.KCLE.FR.Y.0001.000000T0000Z-140518T1300Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
320 AM EDT SUN MAY 18 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...DROPPING INTO THE MID 30S EARLY THIS MORNING BUT
  WILL BEGIN TO WARM INTO THE 40S AFTER SUNRISE.

* TIMING...THIS MORNING.

* IMPACTS...DAMAGE TO TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

&&

$$

LOMBARDY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 17, 1:59 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 17, 1:59 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
159 PM EDT SAT MAY 17 2014

.SYNOPSIS...
HIGH PRESSURE WILL BUILD EAST ACROSS THE LOCAL AREA
THROUGH TUESDAY MORNING. A WARM FRONT WILL LIFT NORTH ACROSS THE
AREA ON TUESDAY. MEANWHILE...LOW PRESSURE WILL MOVE NORTHEAST INTO
THE WESTERN GREAT LAKES AND THEN DRIFT EAST INTO SOUTHERN ONTARIO
CANADA DRAGGING A COLD FRONT ACROSS THE REGION WEDNESDAY EVENING.
HIGH PRESSURE WILL BUILD SOUTH INTO THE GREAT LAKES REGION THROUGH
THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE DESTABILIZATION FROM THE UPPER TROUGH ALONG WITH WEAK
DISTURBANCES MOVING THRU THE AREA WILL PROVIDE THE FORCING FOR SCT
SHRA TODAY. AS THE SUN STARTS TO SET AND TEMPS COOL EVEN MORE THE
SCT SHRA SHOULD START TO DISSIPATE. HAVE BUMPED UP POPS TO LIKELY
FOR THE CLE AREA THIS MORNING TO ADJUST FOR CURRENT AND IMMINENT
CONDITIONS BASED ON RADAR.

TEMPERATURES WILL BE SIMILAR TO YESTERDAY AS THE COLD AIR ADVECTION
CONTINUES. MUCH OF THE AREA SHOULD ONLY SEE HIGHS IN THE LOW TO MID
50S WITH THE COOLER READINGS GENERALLY ALONG THE LAKESHORE FROM
CLEVELAND EAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
UPPER LEVEL TROUGH EVENTUALLY BEGINS TO SHIFT EAST TONIGHT AND
THIS WILL ALLOW SURFACE HIGH PRESSURE TO BUILD ACROSS THE REGION.
MODELS ARE INDICATING THAT THE LOW LEVEL MOISTURE WILL BEGIN TO
PULL OUT TO THE EAST LATE THIS AFTERNOON INTO THE EVENING HOURS.
THINKING RIGHT NOW IS THAT SKIES SHOULD CLEAR OUT ENOUGH ALONG
WITH WINDS DIMINISHING TO LIGHT AND VARIABLE AS WE DECOUPLE TO
ALLOW TEMPERATURES TO DROP INTO THE MIDDLE TO UPPER 30S TONIGHT.
COLDEST TEMPERATURES WILL BE IN THE EAST AND IN LOW LYING AREAS.
SO...WITH THAT...WILL MENTION AREAS OF FROST IN THE EAST AWAY FROM
THE LAKE AND PATCHY FROST THE REST OF THE AREA OVERNIGHT. WILL
HOLD OFF ON ISSUING A FROST ADVISORY AT THIS TIME DUE TO THE
POTENTIAL THAT MOISTURE MAY NOT PULL OUT AS FAST AS ANTICIPATED TO
ALLOW FOR THE CLEARING SKIES.

BROAD UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD IN
ACROSS THE AREA SUNDAY AND SURFACE HIGH WILL BE CENTERED OVER THE
LOCAL AREA. SOME WARM AIR ADVECTION WILL BEGIN TO TAKE PLACE OVER
THE WESTERN HALF OF THE AREA SUNDAY INTO SUNDAY NIGHT. WITH HIGH
OVERHEAD...WE MAY HAVE THE BEST SHOT AT DECOUPLING TO CAUSE CALM
WINDS AND EXCELLENT RADIATIONAL COOLING. WILL LIKELY NEED A FROST
ADVISORY AT THE MINIMUM ACROSS THE EAST SUNDAY NIGHT.

THE SURFACE HIGH PRESSURE CENTER REMAINS THE DOMINANT WEATHER
FEATURE THROUGH TUESDAY. A WARM FRONT IS EXPECTED TO LIFT NORTH
ACROSS THE AREA TUESDAY AFTERNOON INTO TUESDAY NIGHT. THIS SHOULD
BRING ANOTHER SURGE OF WARM AIR BACK TO THE FORECAST AREA. SOME
MOISTURE ASSOCIATED WITH THE WARM FROM COULD SNEAK IN HERE TUESDAY
NIGHT AND BRING A THREAT FOR SOME SHOWERS AND THUNDERSTORMS.
MOISTURE WILL BE LIMITED WITH THE FRONT BUT ENOUGH CONVERGENCE
COULD SUPPORT THE THREAT FOR THE PRECIPITATION ALONG WITH THE
INSTABILITY.

AS FAR AS TEMPERATURES GO...WARM AIR ADVECTION WILL GRADUALLY TAKE
PLACE ENDING THE THREAT FOR FROST ADVISORIES BY MONDAY NIGHT. A
RETURN BACK TO THE 60S AND LOWER 70S FOR HIGHS BY TUESDAY ON THE
WEST SIDE OF THE HIGH PRESSURE. WE COULD ACTUALLY BE WARMER THAN
THIS BUT WILL TREND TEMPERATURES UPWARD WITH THIS PACKAGE.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
A COLD FRONT WILL BE MOVING ACROSS THE REGION ON WEDNESDAY WITH
INCREASED LIFT ALONG AND AHEAD OF IT. MINIMAL AMOUNTS OF GULF
MOISTURE WILL FLOW INTO THE REGION AHEAD OF THE FRONT BUT THERE WILL
BE ENOUGH INSTABILITY TO MENTION THUNDERSTORMS. AN UPPER LEVEL
TROUGH WILL THEN LINGER OVER THE NORTHEASTERN US THURSDAY INTO
FRIDAY. THIS MAY BE CLOSE ENOUGH TO KEEP SLIM CHANCES OF SHOWERS
OVER THE NORTHEASTERN PORTION OF THE COUNTY WARNING AREA.

HIGHS ON WEDNESDAY WILL ALL HINGE ON THE AMOUNT OF CLOUD COVER THAT
DEVELOPS OVER THE REGION. AT THIS POINT WE SHOULD SEE ENOUGH
SUNSHINE AND AN INCREASED SOUTHERLY FLOW TO ALLOW FOR HIGHS IN THE
MIDDLE AND UPPER 70S. A FEW 80S ACROSS THE WEST AND SOUTH. COOLER IN
THE WAKE OF THE FRONT ON THURSDAY AND FRIDAY WITH HIGHS GENERALLY
WITHIN A COUPLE DEGREES OF SEASONAL AVERAGES.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
UPPER LEVEL TROUGH OVER THE AREA WITH COOL AIR HAS HELPED TRIGGER
SCATTERED SHOWERS ACROSS THE REGION. LAKE BREEZE CONVERGENCE ZONES
AWAY FROM LAKE MICHIGAN AND TO A LESSER EXTENT LAKE ERIE HAS AIDED
SHOWER DEVELOPMENT. SOME SMALL HAIL HAS BEEN REPORTED WITH SOME
HEAVIER SHOWERS. ONE AREA OVER NORTHEAST OHIO AND NW PA IS MOVING
EAST WITH A BRIEF BREAK AND ANOTHER BAND FROM CENTRAL LOWER
MICHIGAN INTO INDIANA. THIS SECOND AREA WILL MOVE INTO THE REGION
OVER THE NEXT SEVERAL HOURS. VFR CIGS EXPECTED WITH VSBY DROPPING
TO 4-6 MILES IN THE HEAVIER SHOWERS.

SHOWER ACTIVITY WILL DISSIPATE TOWARD EVENING WITH CLEARING
SHORTLY AFTER SUNSET AS THE UPPER TROUGH GRADUALLY MOVES AWAY AND
MORE STABILIZATION OF THE AIR MASS TAKES PLACE. FAIRLY LIGHT
WINDS ARE EXPECTED GENERALLY LESS THAN 10 KNOTS AS HIGH PRESSURE
SLOWLY BUILDS INTO THE AREA. PATCHY FOG MAY DEVELOP AFTER MIDNIGHT
IN LOW LYING AREAS DUE TO THE NEAR SATURATED GROUND.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SHOWERS AND THUNDERSTORMS
 TUESDAY NIGHT AND WEDNESDAY.

&&

.MARINE...
AN UPPER LEVEL TROUGH WILL SLOWLY MOVE ACROSS THE REGION TODAY WITH
LIGHT WESTERLY WINDS DEVELOPING IN ITS WAKE. THE WINDS WILL REMAIN
UNDER 10 KNOTS. HIGH PRESSURE WILL BE NEAR THE SOUTH SHORE OF LAKE
ERIE ON SUNDAY WITH LIGHT WINDS EXPECTED. THESE LIGHT WINDS WILL
CONTINUE INTO TUESDAY AS HIGH PRESSURE GETS NUDGED EASTWARD. THIS
WILL ALLOW FOR INCREASING SOUTHERLY WINDS AHEAD OF A COLD FRONT THAT
WILL CROSS THE LAKE ON WEDNESDAY. SOUTH TO SOUTHWEST WINDS MAY REACH
15 KNOTS TUESDAY INTO TUESDAY NIGHT. WINDS WILL SHIFT TO THE WEST
AND NORTHWEST IN THE WAKE OF THE FRONT ON WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...LAPLANTE
MARINE...MULLEN
Hazardous weather outlook, May 17, 4:12 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
412 AM EDT SAT MAY 17 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-180815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
412 AM EDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

FROST COULD THREATEN THE LOCAL AREA TONIGHT AS TEMPERATURES DROP
INTO THE 30S AS SKIES ARE EXPECTED TO CLEAR OUT ACROSS THE REGION.
WINDS ARE ALSO EXPECTED TO BECOME LIGHT AND VARIABLE TO SUPPORT
THE DEVELOPMENT OF THE FROST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MORE FROST IS EXPECTED SUNDAY NIGHT MAINLY EAST AS SKIES REMAIN
CLEAR AND TEMPERATURES DROP INTO THE 30S. WINDS WILL ALSO BE LIGHT
AND VARIABLE AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-180815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
412 AM EDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LOMBARDY

In the hours before

Special weather statement, May 17, 11:17 AM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1117 AM EDT SAT MAY 17 2014

OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-171730-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...
MENTOR...CHARDON...JEFFERSON...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...MANSFIELD...ASHLAND...WOOSTER...CANTON...
YOUNGSTOWN...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
1117 AM EDT SAT MAY 17 2014

SCATTERED SHOWERS WILL CONTINUE TO DRIFT ACROSS THE AREA TODAY.
THE SHOWERS WILL BE HEAVY AT TIMES AND MAY PRODUCE SMALL HAIL.
ANY HAIL THAT DOES FALL WILL EASILY COVER THE ROADWAY AND MAKE
TRAVEL HAZARDOUS. MOTORISTS SHOULD USE CAUTION.

SCHEPEL
Special weather statement, May 17, 1:31 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
131 PM EDT SAT MAY 17 2014

OHZ010>014-020>023-030>033-038-089-PAZ001>003-171900-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHLAND...
WOOSTER...CANTON...YOUNGSTOWN...MILLERSBURG...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
131 PM EDT SAT MAY 17 2014

SCATTERED SHOWERS WILL CONTINUE TO DRIFT ACROSS THE AREA TODAY.
THE SHOWERS WILL BE HEAVY AT TIMES AND MAY PRODUCE SMALL HAIL.
ANY HAIL THAT DOES FALL MAY COVER THE ROADWAY AND MAKE TRAVEL
HAZARDOUS. MOTORISTS SHOULD USE CAUTION.

Nearby

Frost Advisories in Ohio, 2014Frost Advisories in Pennsylvania, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.